Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 9, Pages 1697–1707 (Mi zvmmf4761)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical study of the viscous hypersonic flow over a blunt delta wing

A. B. Gorshkov

Central Research Institute of Machine Building, ul. Pionerskaya 4, Korolev, Moscow oblast, 141070, Russia

Abstract: A previously developed two-dimensional Navier–Stokes solver is extended to three dimensions. The hypersonic steady flow of an perfect gas (with a constant adiabatic index) over a delta wing with a spherical nose and a cylindrical leading edge is computed as an example. The characteristic features of the flow are analyzed. Pressure, heat flux, and friction coefficient distributions are computed in the shock layer and on the wing surface. The results are compared with available numerical and experimental data.

Key words: hypersonic flow, delta wing, perfect gas, Navier–Stokes equations, numerical simulation.

Full text: PDF file (1624 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:9, 1622–1631

Bibliographic databases:

UDC: 519.634
Received: 26.10.2007

Citation: A. B. Gorshkov, “Numerical study of the viscous hypersonic flow over a blunt delta wing”, Zh. Vychisl. Mat. Mat. Fiz., 49:9 (2009), 1697–1707; Comput. Math. Math. Phys., 49:9 (2009), 1622–1631

Citation in format AMSBIB
\Bibitem{Gor09}
\by A.~B.~Gorshkov
\paper Numerical study of the viscous hypersonic flow over a~blunt delta wing
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 9
\pages 1697--1707
\mathnet{http://mi.mathnet.ru/zvmmf4761}
\zmath{https://zbmath.org/?q=an:1177.76181}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 9
\pages 1622--1631
\crossref{https://doi.org/10.1134/S0965542509090164}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269917100016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350134015}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4761
  • http://mi.mathnet.ru/eng/zvmmf/v49/i9/p1697

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bratchev, A. Yu. Dubrovina, V. P. Kotenev, F. A. Maksimov, Yu. D. Shevelev, “Reshenie zadach aerodinamicheskogo proektirovaniya s primeneniem mnogoprotsessornoi vychislitelnoi mashiny”, Mat. modelir. i chisl. metody, 2015, no. 5, 17–30  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:196
    Full text:77
    References:26
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021